# SDR USAASB00028

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Contaminated
- Location: Side Window
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1524 - ON CLIMB-OUT FROM BNA, CAPTAIN NOTICED AN AIR LEAK ON THE LEFT SIDE OF THE COCKPIT SLIDING WINDOW.  AIRCRAFT HAD TROUBLE PRESSURIZING ALSO.  FLIGHT RETURNED TO FIELD AT BNA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED DEBRIS FROM THE SLIDING WINDOW TRACK.  LEAK CHECK GOOD.  (M)
